Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of algebraic number fields with class number two.


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 11 (1960), 391-392
MSC: Primary 12.00
MathSciNet review: 0111741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hecke, Über die $ L$-Funktionen und den Dirichletschen Primzahlsatz für einen beliebigen Zahlkörper, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa (1917) pp. 299-318.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111741-2
Article copyright: © Copyright 1960 American Mathematical Society